A Class of nonlinear $(A,\eta)$-monotone operator inclusion problems with iterative algorithm and fixed point theory

Document Type : Research Paper


Department of Mathematics, University of Mazandaran, Babolsar, Iran.


A new class of nonlinear set-valued variational inclusions involving $(A,\eta)$-monotone mappings in a Banach space setting is introduced and then based on the generalized resolvent operator technique associated with $(A,\eta)$-monotonicity, the existence and approximation solvability of solutions using an iterative algorithm and fixed point theory is investigated.


Volume 2, Issue 2 - Serial Number 2
December 2011
Pages 75-85
  • Receive Date: 28 January 2011
  • Revise Date: 04 June 2010
  • Accept Date: 07 June 2010